# SDR UIEA2018081301666

- Difficulty date: August 12, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,934 hours, 11,598 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1379C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MESSAGE. PERFORMED FIM TASK 49-11 FT 987 BITE PROCEDURE FAULTED " REVERSE FLOW" ALSO PERFORMED FIM TASK 49-11 FT 994, TS TO COMPRESSOR INLET TEMP SENSOR PN 3876072-1. REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. OPS CHECK GOOD.
